# SDR 96ZZZX5063

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128V
- Make and model: Beech B200
- Aircraft serial: BB1442
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: ART2100
- Condition: Malfunctioned
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART-2100, SN 1044, SAME OLD STAB PROBLEMS.  ALSO, PAINTS SQUIGGLES BEYOND 40 MILE RANGE IN 'HEAVY THUNDERSTORMS'.  BENDIX/KING RECOMMENDED STC MOD.  EXCHANGED ART-2100 WITH NEW SOFTWARE LEVEL 01/03 AND MOD 2 FOR STC COMPENSATION.  INSTALLED ART-2100, SN 1026.
